MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC EVOLVE HEAD 24MM; Prosthesis, Elbow, Hemi-, Radial, Polymer

WRIGHT MEDICAL TECHNOLOGY INC EVOLVE HEAD 24MM; Prosthesis, Elbow, Hemi-, Radial, Polymer
Catalog Number 496H024
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "a case in which evolve was implanted on (b)(6).Postoperative follow-up x-rays confirmed separation between the stem and the head.Revision surgery is scheduled for on (b)(6).".

Brand Name
EVOLVE HEAD 24MM
Common Device Name
Prosthesis, Elbow, Hemi-, Radial, Polymer
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
Wright Medical Technology, Inc.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25217209
Report Number3010667733-2026-00502
Device Sequence Number10073829
Product Code KWI
UDI-Device Identifier00840420126078
UDI-Public(01)00840420126078(11)250801(17)330801(10)1812546
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K991915
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number496H024
Device Lot Number1812546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale